RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 2, Pages 171–185 (Mi mz6144)  

This article is cited in 3 scientific papers (total in 3 papers)

Completely decomposable groups

A. A. Kravchenko


Full text: PDF file (1221 kB)

English version:
Mathematical Notes, 1982, 31:2, 88–95

Bibliographic databases:

UDC: 519.443
Received: 17.12.1979

Citation: A. A. Kravchenko, “Completely decomposable groups”, Mat. Zametki, 31:2 (1982), 171–185; Math. Notes, 31:2 (1982), 88–95

Citation in format AMSBIB
\Bibitem{Kra82}
\by A.~A.~Kravchenko
\paper Completely decomposable groups
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 2
\pages 171--185
\mathnet{http://mi.mathnet.ru/mz6144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649002}
\zmath{https://zbmath.org/?q=an:0494.20033|0486.20031}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 2
\pages 88--95
\crossref{https://doi.org/10.1007/BF01158127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300017}


Linking options:
  • http://mi.mathnet.ru/eng/mz6144
  • http://mi.mathnet.ru/eng/mz/v31/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Merzlyakov, “The group theory problems of the Kourovka Notebook – progress from the sixth to the seventh symposium”, Russian Math. Surveys, 37:2 (1982), 165–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  isi
    3. Fuchs L., Abelian Groups, Springer Monographs in Mathematics, Springer, 2015, 1–747  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:73
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019